# SDR VNAA2010072700011

- Difficulty date: July 21, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 14,789 hours, 15,339 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CLT, CREW REPORTED THE EMERGENCY ESCAPE PATH FLOOR LIGHTING INOPERATIVE AT ROWS 2 AND 3.  MAINTENANCE INSPECTED THE FLOOR TRACK EMERGENCY LIGHTS, REMOVED AND REPLACED A CONNECTOR AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
